On my first cycle:
1st Week - 1000mg (500mg Mon. 500mg Thurs.) frontload
Following weeks - 750mg (375mg/375mg)
By the end of week 2 I was feeling like sasquatch, going full bore - all lifts increased significantly. But now I’m feeling lethargic every day. No sides manifesting except some oily skin and the lethargy. So much so that it is affecting my performance negatively.
I’ve upped my calories significantly, adding in more carbs and more protein. While I feel slightly better, it hasn’t impacted the lethargy much.
I’ve read on other boards that the lethargy is due to excess test aromatizing into estrogen, but I thought it prudent to double check on the experts’ board here.
I have adex on hand, would .25mg ED be a good idea?
Any help is appreciated.
This is really something that we have never thought about.
Are you saying you’ve never had this side? Or are you just busting my balls?
KSMan does not bust balls he is knowledge-able beyond belief and highly respected by all. He is referring to your first question. Namely your guess/assumption that perhaps the estrogen is causing your lethargy. Anecdotally, I would say it is possible the high test could be a factor as could the aromatizing. I know when I pair high test with other compounds it can have this kind of effect, although usually we attribute it to the other compounds when the test is lowered the problems reduce significantly. But still it is a leap to pronounce that after just 2 week it is test aromatizing into estrogen and thus you are lethargic. Probably more data on your part is required to give a broader picture. It could really be so many things. If you eat more/too much as some due on cycle that can make you lethargic. If you up protein a lot but don’t up water you can de-hydrate faster and that can contribute to lethargy. If you are in a part of the country where its already in the 90’s that can contribute to lethargy. If you workout twice as long as twice as hard on cycle that can contribute to lethargy. To single out the AAS and more specifically the test aromatizing is just a bit of a leap at this point. Supply more specifics and a more specific answer can be given.
BTW, the .25mg of adex is likely a good idea at any rate, lethargy or not. Estrogen control is a very personal thing. Some guys need .5mg ED others barely need any. I take maybe .5mg a week or .25mg E3-4D, even less if Im running mast which I tend to
Ah I see, I’m on week 5 not week 2. I felt great on week 2. I should have been more specific there.
I appreciate your want for the bigger picture. Food intake has been a gradual increase per week (and I felt a little better, not worse - but still not great either), I drink 1.5-2 gallons of water per day so I’m pretty sure it is not dehydration. In the Pacific Northwest USA, and I tolerate high heat well anyway.
I will say I’ve been going balls to the wall on cycle to squeeze out every last drop of anabolism. That was great during week 2/3 as I was putting up more weight than ever and still feeling like I could go harder and longer. When the lethargy hit I thought maybe I ought to rest, so I took almost a week off, which killed me while being on cycle but I did it anyway. I haven’t really feel any better coming back to the weights.
My thought is to take .5mg adex today then .25mg for the next 2-3 days to see where that puts me. If I feel better I have my answer. If not, I may need more advice (hell I need advice right now anyway).
Hmmm… it almost sounds if you were overtrained from a CNS point of view, a full week off should have helped quite a bit though but you never know. At this point, its still to hard to pinpoint you problem. Not to be negative but I’d be surprised if the day the adex “cured” you as it can often take several days to set in but give it a shot a guess. Contrary to some belief you can overtrain on AAS, you can overeat on AAS, you can overdo anything basically.